Radial migration in galactic thick discs
Version of Record online: 8 MAR 2012
© 2012 The Authors Monthly Notices of the Royal Astronomical Society © 2012 RAS
Monthly Notices of the Royal Astronomical Society
Volume 422, Issue 2, pages 1363–1383, May 2012
How to Cite
Solway, M., Sellwood, J. A. and Schönrich, R. (2012), Radial migration in galactic thick discs. Monthly Notices of the Royal Astronomical Society, 422: 1363–1383. doi: 10.1111/j.1365-2966.2012.20712.x
- Issue online: 25 APR 2012
- Version of Record online: 8 MAR 2012
- Accepted 2012 February 6. Received 2012 February 3; in original form 2011 September 22
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!